# SDR QXEA2009011200010

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,789 hours, 13,459 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YVR - AFTER GEAR RETRACTION LEFT GEAR DOOR AND LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR 1 TO 2 MINUTES BEFORE EXTINGUISHING.  UNEVENTFUL LANDING.  FERRY TO PDX FOR REPAIR.  C/W RIGGING OF LEFT AND RIGHT MLG RETRACT ACTUATOR ROD END IAW 32-246 TASK 32-31-11-830-801 GEAR SWING GOOD IAW 32-31-00-867-801.  RETURNED TO SERVICE.  NO PARTS REPLACED.
